# SDR DL72K990007

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corrosion
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN BORE OF MLG BEAM ATTACH HOLE.  HOLE REAMED-UP AND LEFT OVERSIZED.  CORROSION FOUND IN BORES OF AFT MLG DOOR HINGE FITTING.  HOLES REAMED-UP AND OVERSIZE BOLT INSTALLED.
